RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dal'nevost. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2000, Volume 1, Number 1  


On three disjoint domains
L. V. Kovalev
3
On a estimate of solutions of difference equations with stationary linear part and with scalar nonlinearity
V. I. Biderman
8
Criterion of square summability with geometric weight for Jacobi expansions
D. B. Karp
16
Uniqueness theorems for minimization problem of a nondifferentiable functional
A. G. Podgaev
28
Indefinite of date on mathematical ecology
A. I. Abakumov
38
The estimation for the indexes of linear differential systems with perturbation
G. G. Durnov
43
Collective insurance of weakly dependent risks
G. Sh. Tsitsiashvili, M. A. Osipova
51
Investigation of stationary characteristics in some variable queueing systems
G. Sh. Tsitsiashvili, M. A. Osipova
58
Solvability boundary value problem for degenerate quasilinear parabolic equation in a domain with nontube boundary
N. E. Istomina
63
The analysis of the sliding parameter dependence from current state of the adaptive variable structure system
A. V. Lebedev, V. F. Filaretov
74
On solvability of astrocorrection problems in light of kinematics representations about a navigation problem
A. S. Devyatisil'nyi
86
Spatial navigation problem under incomplete measuring information conditions
V. M. Grinyak
93
Non-linear free flexural oscillations thin circle cylindrical shells
N. A. Taranukha, G. S. Leyzerovich
102
An inequality for the perturbations of the spectrum of matrix
I. B. Kryzhko
111
Дальневосточный математический журнал
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019